MAUDE Adverse Event Report: CP MEDICAL WAX, BONE; BONE WAX

CP MEDICAL WAX, BONE; BONE WAX
Model Number BW25G
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, it was reported that the product had a bad texture and bad support in the bone with difficult use resulting to an absence of hemostatic effect.There was an appeared of a hematoma and another surgery had been necessary to resolve the case.

Brand Name
WAX, BONE
Common Device Name
BONE WAX
Manufacturer (Section D)
CP MEDICAL
norcross GA 30093
MDR Report Key7128153
Report NumberMW5074094
Device Sequence Number13903017
Product Code MTJ
UDI-Device Identifier10884521196261
UDI-Public10884521196261
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberBW25G
Device Catalogue NumberBW25G
Device Lot Number160414-58
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;